# SDR ASAA2017051220727

- Difficulty date: May 12, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 38,679 hours, 11,499 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Spar Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 SPAR VALVE REMAINED IN TRANSIT ON START ATTEMPT.  ACFT GROUNDED.   FOUND THREE CIRCUIT BREAKERS TRIPPED.  NR 2 ENGINE SPAR VALVE, NR 2 ENG LT & RT IGNITION. PERFORMED CIRCUIT BREAKER RESET PROCEEDURES IAW 20-60-01, RAN NR 2 ENGINE, OPS CHECKED GOOD.  GROUND VERIFICATION SUCCESSFUL.
